ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Об уравнении восстановления со вполне монотонным ядром

Назарян, О. Р. (1997) Об уравнении восстановления со вполне монотонным ядром. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 32 (1). pp. 49-59. ISSN 00002-3043

[img]
Preview
PDF
Download (1306Kb) | Preview
    Item Type: Article
    Additional Information: On renewal equation with completely monotone kernel.
    Uncontrolled Keywords: H. R. Nazaryan.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 14 Nov 2012 15:00
    Last Modified: 13 Feb 2013 15:41
    URI: http://mathematics.asj-oa.am/id/eprint/910

    Actions (login required)

    View Item